# SDR QR9R20220124002

- Difficulty date: January 24, 2022
- Submitted: January 24, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723649743
- Aircraft time: 2,493 hours
- System (JASC): 3400 · Navigation System
- Part: None
- Part number: 501184501
- Part serial: 1603
- Condition: Out Of Limits
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

STBY ALTIMETER WOULD NOT CAGE AND THE ATTITUDE DRIFTED FROM 20 DEGREES NOSE LOW TO 10 DEGREES RIGHT ON LEVEL GROUND. REPLACED STANDBY ATTITUDE INDICATOR; MOC OK IAW AMM 34-24-00, 4-1.
